Previous |  Up |  Next

Article

References:
[1] R. D. Anderson: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc. 72 (1966), 515-519. DOI 10.1090/S0002-9904-1966-11524-0 | MR 0190888 | Zbl 0137.09703
[2] R. Bennet, K. Borsuk: On homotopically compact spaces. Bull. Acad. Polon. Sci., Ser. Sci. Math. Astronom. Phys. 20 (1972), 865-869. MR 0334140
[3] K. Borsuk: Concerning homotopy properties of compacta. Fund. Math. 62 (1968), 223--254. MR 0229237 | Zbl 0159.24603
[4] K. Borsuk: On positions of sets in spaces. Fund. Math. 79 (1973), 141-158. MR 0322793 | Zbl 0259.54011
[5] T. A. Chapman: On some applications of infinite-dimensional manifolds to the theory of shape. Fund. Math. 76 (1972), 181-193. MR 0320997 | Zbl 0262.55016
[6] O. Hanner: Some theorems on absolute neighborhood retracts. Ark. Math. 1 (1951), 389-408. DOI 10.1007/BF02591376 | MR 0043459 | Zbl 0042.41102
Partner of
EuDML logo